MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL; GUIDE, SURGICAL, INSTRUMENT

ENCORE MEDICAL, L.P. DJO SURGICAL; GUIDE, SURGICAL, INSTRUMENT
Model Number 804-02-468
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
Scrub tech notified nurse of broken trial implant.All of the pieces from broken trial implant removed from surgical field.

Brand Name
DJO SURGICAL
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key9151212
Report Number9151212
Device Sequence Number14126763
Product Code FZX
UDI-Device Identifier00888912147729
UDI-Public(01)00888912147729
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/16/2019
Report Date (Section F) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number804-02-468
Device Lot Number281889L01
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/03/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight100
Date Report Sent to FDA09/16/2019